# SDR SWAA2024011629527

- Difficulty date: December 8, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED ON BS500H AND STR26L FWD CARGO COMPARTMENT 2023-751618<[01] REPLACED WEB LOCATED BTW BS500G TO BS500H AND STR26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 20 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB LOCATED BTW BS500G TO BS500H AND STR26L FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 20 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.
